# SDR SWAA2024122379809

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 75,873 hours, 45,116 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PAX AND F/A'S REPORTED ROW 4 ABC WINDOW CRACKED; PRESSURIZATION NORMAL DAVE HAS ASKED FOR MCI TO SEND OLD WINDOW TO DAL FOR OUR ENGINEER TEAM TO INVESTIGATE THANKS.<[01] R&R ROW 4ABC WINDOW PER AMM 56-21-00.
